# SDR SIMA200533902

- Difficulty date: November 30, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4435 - FOUND EMERGENCY LIGHT CIRCUIT BREAKER POPPED.  WOULD NOT RESET.  EMERGENCY LIGHT NO ARMED EICAS MESSAGE ILLUMINATED.  REPLACED NR 3 EMERGENCY BATTERY AND CHARGER IAW EMB 145 MM 33-50-04.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  CHARGER P/N OFF 11-0049 S/N OFF 14855, BATTERY P/N OFF 20131 S/N OFF 67338.  (M)
